MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE TRACK; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA RADIFOCUS GLIDEWIRE ADVANTAGE TRACK; WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the doctor was attempting to cross a very calcified occluded pedal loop when they removed the wire it unraveled, and they noted that the tip of the wire was still in the patient.It was left between the first and second toe.The patient was stable, and the procedure outcome was a success.The estimated blood loss was less than 250cc.Additional information was received on 03-december-2021: the procedure was a left lower extremity angiogram with intervention.The wire was still in the patients left foot between their first and second toe.
 
Event or Problem Description

Brand Name
RADIFOCUS GLIDEWIRE ADVANTAGE TRACK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key13112881
Report Number2243441-2021-00065
Device Sequence Number3537567
Product Code DQX
UDI-Device Identifier04987350727886
UDI-Public04987350727886
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2021
Report Date (Section F) 12/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model NumberN/A
Device Catalogue NumberGAT1430
Device Lot Number200710
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/25/2021
Device Age16 MO
Event Location Hospital
Date Report to Manufacturer12/03/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
.018 NAVICROSS
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale
Patient Weight85 KG
Patient EthnicityHispanic
Date Report Sent to FDA12/29/2021